I've been taking Nexium with good results for quite a few years. In the past year I've been afflicted with a dry throat that seems to extend farther down, possibly as far as the esophagus. Sometimes it's so irritating that it makes me cough.
The only thing I've done differently in the past year is that I've started taking a daily probiotic (Digestive Advantage -- formerly known as Sustenex). Would the increased bacteria cause a change or increase in digestive acids and possibly bring up something that would irritate my esophagus? I sometimes also feel it on my tongue.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.